# SDR REXA2016062001149

- Difficulty date: June 20, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 20,204 hours, 12,970 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR COMING FROM THE FORWARD GALLEY BY THE POTABLE WATER SYSTEM CONTROL PANEL + COFFEE POT AREA.  POWERED UP FWD GALLEY.  CHECKED POTABLE WATER SYSTEM CONTROL PANEL, BEVERAGE MAKERS, OVEN, AND LIGHTS.  NO ELECTRICAL ODOR OBSERVED.  NO FAULTS FOUND. CLEANED BOTH BEVERAGE MAKER WARMER PADS AND OPS CHECKED NORMALLY IAW AMM 25-32-06.
